Semi-implicit Euler scheme for generalized Newtonian fluids

Diening L, Prohl A, Růžička M (2006)
SIAM Journal on Numerical Analysis 44(3): 1172-1190.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Erscheinungsjahr
Zeitschriftentitel
SIAM Journal on Numerical Analysis
Band
44
Zeitschriftennummer
3
Seite
1172-1190
ISSN
PUB-ID

Zitieren

Diening L, Prohl A, Růžička M. Semi-implicit Euler scheme for generalized Newtonian fluids. SIAM Journal on Numerical Analysis. 2006;44(3):1172-1190.
Diening, L., Prohl, A., & Růžička, M. (2006). Semi-implicit Euler scheme for generalized Newtonian fluids. SIAM Journal on Numerical Analysis, 44(3), 1172-1190. doi:10.1137/050634335
Diening, L., Prohl, A., and Růžička, M. (2006). Semi-implicit Euler scheme for generalized Newtonian fluids. SIAM Journal on Numerical Analysis 44, 1172-1190.
Diening, L., Prohl, A., & Růžička, M., 2006. Semi-implicit Euler scheme for generalized Newtonian fluids. SIAM Journal on Numerical Analysis, 44(3), p 1172-1190.
L. Diening, A. Prohl, and M. Růžička, “Semi-implicit Euler scheme for generalized Newtonian fluids”, SIAM Journal on Numerical Analysis, vol. 44, 2006, pp. 1172-1190.
Diening, L., Prohl, A., Růžička, M.: Semi-implicit Euler scheme for generalized Newtonian fluids. SIAM Journal on Numerical Analysis. 44, 1172-1190 (2006).
Diening, Lars, Prohl, Andreas, and Růžička, Michael. “Semi-implicit Euler scheme for generalized Newtonian fluids”. SIAM Journal on Numerical Analysis 44.3 (2006): 1172-1190.